How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. John Your Own Question
Dr. John
Dr. John, Texas Veterinarian
Category: Dog Veterinary
Satisfied Customers: 5542
Experience:  Over 14 years of clinical veterinary experience
11664588
Type Your Dog Veterinary Question Here...
Dr. John is online now
A new question is answered every 9 seconds

My Havanese is having a diarrhea problem. He is on mess for

Customer Question

My Havanese is having a diarrhea problem. He is on mess for heart problems - Vetmedin and Ee
JA: I'll do all I can to help. What seems to be the problem with the Havanese?
Customer: he is having a problem with diareahea. He is on Vetmeden and Enalapril for heart issues which I think causes soft stool but this is very loose. Is there anything to give him for this?
JA: What is the Havanese's name and age?
Customer: Tito. He is 9 years old.
JA: Is there anything else the Veterinarian should be aware of about Tito?
Customer: Tito- 9 years
Submitted: 3 months ago.
Category: Dog Veterinary
Expert:  Scott Perry replied 3 months ago.

Hello. My name is***** and I am a veterinarian that can answer your question. I understand Tito is on Vetmedin and Enalapril, but is now having loose stool. I can help you with that. First, I need to know if you are observing any blood in the stool or is Tito straining to defecate? Those answers will help me give you the correct advice. Thank you.